About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 580185, 11 pages
http://dx.doi.org/10.1155/2013/580185
Research Article

Global Attractivity of a Periodic Delayed -Species Model of Facultative Mutualism

College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

Received 13 November 2012; Accepted 20 January 2013

Academic Editor: Beatrice Paternoster

Copyright © 2013 Ahmadjan Muhammadhaji and Zhidong Teng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmadjan Muhammadhaji and Zhidong Teng, “Global Attractivity of a Periodic Delayed -Species Model of Facultative Mutualism,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 580185, 11 pages, 2013. doi:10.1155/2013/580185